Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The linear escape limit set

Author: Christopher J. Bishop
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1385-1388
MSC (2000): Primary 30F35
Published electronically: December 5, 2003
MathSciNet review: 2053343
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $G$ is any Kleinian group, we show that the dimension of the limit set $\Lambda$ is always equal to either the dimension of the bounded geodesics or the dimension of the geodesics that escape to infinity at linear speed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F35

Retrieve articles in all journals with MSC (2000): 30F35

Additional Information

Christopher J. Bishop
Affiliation: Mathematics Department, SUNY at Stony Brook, Stony Brook, New York 11794-3651

PII: S 0002-9939(03)07095-3
Keywords: Hausdorff dimension, quasi-Fuchsian groups, quasiconformal deformation, critical exponent, convex core
Received by editor(s): May 22, 2002
Received by editor(s) in revised form: October 30, 2002
Published electronically: December 5, 2003
Additional Notes: The author was partially supported by NSF Grant DMS 0103626
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia